Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On smoothing operations and their generating functions


Author: I. J. Schoenberg
Journal: Bull. Amer. Math. Soc. 59 (1953), 199-230
This work is cited by: Bull. Amer. Math. Soc., Volume 60, Number 5 (1954), 444--456
MathSciNet review: 0056042
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1953-09695-1